Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Purple spot in hand turned white and disappeared. Second spot turned into scab. What is it?

My 11year old daughter had a purple spot appear on her hand about the size of your small fingernail after about 10days it turned white then disappeared last week she had a 2nd spot appear almost identical in size but just slightly below where the first one was the seem to appear overnight this one has turned into a scab and about to disappear. To look at them they almost look like a burn
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
think of allergy
as it appears and disappers
can be due to medicine taking for other disease like paracetamol ibuprufen calcium iron vitamins multivitamins and diet suppliments
can be soap shampoo oils cooking oil
body application creams ointments hena and other dyes
can be food clothing etc
think f corelate and avoid
till you can use anti allergic sos for itch
apply antibiotic mixed antiallergic ointment bd
and calamine od
till you get theanswer of cause creating the problem

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor